| Model Number |
G124 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) stored inappropriate atrial tachy response (atr) episodes due to oversensed noise.Review of the available device data indicated that the episodes contained noise artifact on all leads and were most likely associated with electromagnetic interference (emi) signals due to electrocautery use during the implant procedure.Technical services (ts) reviewed the device data and determined that the device was operating as programmed.No adverse patient effects were reported.This crt-d remains in service.